# SDR QR9R20220518001

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723669745
- Aircraft time: 2,886 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Transformer
- Part number: FSC211
- Part serial: 2476
- Condition: Fluctuates
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF, THE AMMETER BEGAN FLUCTUATING BETWEEN 15 AND 30 AMPS CAUSING THE AP 1 TO FAIL. TEST FLIGHT EVALUATION REVEALED AMMETER DIFFERED BY AS MUCH AS 25 AMPS BETWEEN #1 AND #2 SIDES IN FLIGHT, AND THEN CONTINUED TO DIFFER BY 10-20 AMPS ONCE ON GROUND. #2 FLUCTUATED FREQUENTLY AND WAS CONSISTENTLY LOWER THAN #1.  REPLACED #2 CURRENT TRANSFORMER IAW AMM 24-30-00, 4-6; A/C OPERATED IAW RFM. MOC OK.
